Structural properties of homogeneous circuits with saturation-type limiters
Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 512-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_3_a2,
author = {M. B. Gendler and M. A. Rozenblat and A. A. Rubchinskiǐ},
title = {Structural properties of homogeneous circuits with saturation-type limiters},
journal = {Doklady Akademii Nauk},
pages = {512--515},
year = {1975},
volume = {224},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a2/}
}
TY - JOUR AU - M. B. Gendler AU - M. A. Rozenblat AU - A. A. Rubchinskiǐ TI - Structural properties of homogeneous circuits with saturation-type limiters JO - Doklady Akademii Nauk PY - 1975 SP - 512 EP - 515 VL - 224 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a2/ LA - ru ID - DAN_1975_224_3_a2 ER -
M. B. Gendler; M. A. Rozenblat; A. A. Rubchinskiǐ. Structural properties of homogeneous circuits with saturation-type limiters. Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 512-515. http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a2/